MathSciNet Relay Station
MathSciNet bibliographic data
MR1916637 (2003e:14013) 14F17 (14M25)
Mustaţă, Mircea Vanishing theorems on toric varieties. Tohoku Math. J. (2) 54 (2002), no. 3, 451–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement